Facial Acne After Using Cosmetics.?
So this is how I am 18 years old, I use the face of Dr. Pure’s face, but my face is in a mess
You didn't mention any questions, so I can only guess your point. We do not know the composition of the cream you mentioned, so we also cannot estimate the effect of the cream. Some things you need to make sure are:
If the cream is not a dermatologist's concoction, then you must be sure that the cream has been registered and has the original BPOM number. Make sure the cream is in good quality and does not expire. Check whether there is a composition that might be a hazardous substance. If you have an allergic reaction or other unwanted reaction, stop using the cream first. Consult this with a dermatologist. The doctor will assess whether the acne prone skin condition that you are experiencing is indeed caused by a cream. The doctor will then give advice to stop or maybe change the type of cream.
Thus our short answer. Hopefully can help. Regards.